EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-47-1509 |
| Medical Device Problem Codes |
Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
10/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant devices: (b)(6), 02-012-47-1509 - logic cr tib insert std, sz 1.5, 9 mm.The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 72 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening, osteolysis and femoral component loosening.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
*the following sections have corrected information: (h3) the revision reported was likely the result of prosthesis wear, an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening, and/or due to inclusion of the polyethylene in the packaging recall.However, this cannot be confirmed as potential contributions of user and patient-related considerations to the event could not be assessed, the devices were not available for evaluation, and images and radiographs were not provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The following sections were updated: d4: udi and expiration date.D10 concomitants: (b)(6) 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t.(b)(6) 200-02-29 - three peg patella 29mm.05005017143 (b)(6) - gps implant kit v2.G4: 510k.The revision reported was likely the result of prosthesis wear, an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening, and/or due to inclusion of the polyethylene in the packaging recall.However, this cannot be confirmed as potential contributions of user and patient-related considerations to the event could not be assessed, the devices were not available for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.